Works matching DE "FUNCTION spaces"
Results: 5000
BOUNDEDNESS OF DIFFERENTIAL TRANSFORMS FOR FRACTIONAL HEAT SEMIGROUPS GENERATED BY SCHRÖDINGER OPERATORS.
- Published in:
- Journal of the Australian Mathematical Society, 2025, v. 118, n. 2, p. 210, doi. 10.1017/S1446788724000193
- By:
- Publication type:
- Article
Probabilistic analysis of the (q, 2)-Fock space: vacuum distribution and moments of the field operator.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 8, p. 2110, doi. 10.1080/17442508.2024.2390095
- By:
- Publication type:
- Article
Invariant measures of stochastic delay complex Ginzburg-Landau equations.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 6, p. 1667, doi. 10.1080/17442508.2024.2347849
- By:
- Publication type:
- Article
Risk-sensitive discounted Markov decision processes with unbounded reward functions and Borel spaces.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 1, p. 649, doi. 10.1080/17442508.2024.2314462
- By:
- Publication type:
- Article
A Stable Mixed Finite Element Method for the Simulation of Stokes Flow Using Divergence Balanced H(Div)‐L2 Pair of Approximation Spaces.
- Published in:
- International Journal for Numerical Methods in Engineering, 2025, v. 126, n. 2, p. 1, doi. 10.1002/nme.7629
- By:
- Publication type:
- Article
Quotient space Riemann integration on time scales.
- Published in:
- Proyecciones - Journal of Mathematics, 2025, v. 44, n. 1, p. 48
- By:
- Publication type:
- Article
Automorphic-twisted summation formulae for pairs of quadratic spaces.
- Published in:
- Representation Theory, 2025, v. 29, p. 151, doi. 10.1090/ert/683
- By:
- Publication type:
- Article
Traffic signal active control method for short-distance intersections.
- Published in:
- PLoS ONE, 2025, v. 20, n. 3, p. 1, doi. 10.1371/journal.pone.0319804
- By:
- Publication type:
- Article
THE CLASS OF FUZZY GENERALIZED CLOSED SETS OF TYPE s<sup>θ</sup> AND ITS APPLICATIONS.
- Published in:
- Scientific Studies & Research. Series Mathematics & Informatics, 2024, v. 34, n. 2, p. 5
- By:
- Publication type:
- Article
APPLICATIONS OF ZORN'S LEMMA TO PRIMALS AND GRILLS.
- Published in:
- Scientific Studies & Research. Series Mathematics & Informatics, 2024, v. 34, n. 2, p. 29
- By:
- Publication type:
- Article
Norm of Difference of General Polynomial Weighted Differentiation Composition Operators from Cauchy Transform Spaces into Derivative Hardy Spaces.
- Published in:
- Journal of Mathematical Extension, 2024, v. 18, n. 10, p. 1
- By:
- Publication type:
- Article
Infinite-Dimensional Diffusion Models.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Neural Hilbert Ladders: Multi-Layer Neural Networks in Function Space.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Neural Feature Learning in Function Space.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Random Smoothing Regularization in Kernel Gradient Descent Learning.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
On Regularized Radon-Nikodym Differentiation.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Lower Bounds on the Bayesian Risk via Information Measures.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Functions with average smoothness: structure, algorithms, and learning.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Recursive Estimation of Conditional Kernel Mean Embeddings.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
A Data-Adaptive RKHS Prior for Bayesian Learning of Kernels in Operators.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Fast Rates in Pool-Based Batch Active Learning.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Learning with Norm Constrained, Over-parameterized, Two-layer Neural Networks.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Functional optimal transport: regularized map estimation and domain adaptation for functional data.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Electrical networks and the grove algebra.
- Published in:
- Canadian Journal of Mathematics, 2025, v. 77, n. 2, p. 631, doi. 10.4153/S0008414X24000105
- By:
- Publication type:
- Article
Tracial oscillation zero and stable rank one.
- Published in:
- Canadian Journal of Mathematics, 2025, v. 77, n. 2, p. 563, doi. 10.4153/S0008414X24000099
- By:
- Publication type:
- Article
On Quasilinear Parabolic Equations of Higher Order.
- Published in:
- Azerbaijan Journal of Mathematics, 2025, v. 15, n. 1, p. 191, doi. 10.59849/2218-6816.2025.1.191
- By:
- Publication type:
- Article
Some Results About the Analytic Representation of Functions of the Space S<sub>0</sub>.
- Published in:
- Azerbaijan Journal of Mathematics, 2025, v. 15, n. 1, p. 97, doi. 10.59849/2218-6816.2025.1.97
- By:
- Publication type:
- Article
Landscape Design Proposal in Public Spaces: A Case of Düzce Uzun Mustafa Neighborhood.
- Published in:
- Duzce University Journal of Science & Technology, 2025, v. 13, n. 1, p. 522, doi. 10.29130/dubited.1522861
- By:
- Publication type:
- Article
Not-Not as Another Spatial Logic of Constitutive Negation: Revisiting Hiroshi Hara as an Early Cosmotechnical Turn in Japan.
- Published in:
- Footprint (1875-1490), 2024, v. 18, n. 2, p. 79, doi. 10.59490/footprint.18.2.7396
- By:
- Publication type:
- Article
Self-similar solutions for the fractional viscous Burgers equation in Marcinkiewicz spaces: Self-similar solutions for the fractional viscous...: E. C. de Oliveira et al.
- Published in:
- Computational & Applied Mathematics, 2025, v. 44, n. 2, p. 1, doi. 10.1007/s40314-024-03012-x
- By:
- Publication type:
- Article
A sufficient condition for boundedness of maximal operator on weighted generalized Orlicz spaces.
- Published in:
- Mathematische Nachrichten, 2025, v. 298, n. 3, p. 944, doi. 10.1002/mana.202400496
- By:
- Publication type:
- Article
SOME NOTES ON R-NEAR TOPOLOGICAL SPACES.
- Published in:
- Bulletin of International Mathematical Virtual Institute, 2024, v. 14, n. 2, p. 225, doi. 10.7251/BIMVI2402225S
- By:
- Publication type:
- Article
GENERALIZED MICRO Δ-LOCALLY CLOSED SETS IN MICRO TOPOLOGICAL SPACES.
- Published in:
- Bulletin of International Mathematical Virtual Institute, 2024, v. 14, n. 2, p. 205, doi. 10.7251/BIMVI2402205G
- By:
- Publication type:
- Article
Spaces of Resistance and Identity: Exploring Female Spatiality in Susan Abulhawa's The Blue Between Sky and Water.
- Published in:
- Theory & Practice in Language Studies (TPLS), 2025, v. 15, n. 3, p. 844, doi. 10.17507/tpls.1503.19
- By:
- Publication type:
- Article
WELL-POSEDNESS OF SOLUTIONS FOR THE 2D STOCHASTIC QUASI-GEOSTROPHIC EQUATION IN CRITICAL FOURIER-BESOV-MORREY SPACES.
- Published in:
- Electronic Journal of Differential Equations, 2024, p. 1, doi. 10.58997/ejde.2024.74
- By:
- Publication type:
- Article
NECESSARY AND SUFFICIENT CONDITIONS FOR BOUNDEDNESS OF COMMUTATORS OF PARAMETRIC MARCINKIEWICZ INTEGRALS WITH WEIGHTED LIPSCHITZ FUNCTIONS.
- Published in:
- Proceedings of the Romanian Academy, Series A: Mathematics, Physics, Technical Sciences, Information Science, 2024, v. 25, n. 4, p. 277, doi. 10.59277/PRA-SER.A.25.4.03
- By:
- Publication type:
- Article
Antriebs- und Steuerungstechnik für eine Lippenbalsam-Abfüllanlage.
- Published in:
- Pharma + Food, 2025, p. 38
- Publication type:
- Article
Identification of Ecological Space in Nanjing City Based on Forest Ecological Service Functions and Ecological Sensitivity.
- Published in:
- Meteorological & Environmental Research, 2024, v. 15, n. 6, p. 10, doi. 10.19547/j.issn2152-3940.2024.06.003
- By:
- Publication type:
- Article
EXPLORING THE SPATIALIZATION OF CULTURE: PERSPECTIVES FROM SLOVENIAN ETHNOLOGY.
- Published in:
- Journal of the Geographical Institute 'Jovan Cvijić' SASA, 2024, v. 74, n. 3, p. 399, doi. 10.2298/IJGI2403399S
- By:
- Publication type:
- Article
REMARKS ON THE FRACTIONAL OPERATORS ON ORLICZ-MORREY SPACES.
- Published in:
- Journal of Mathematical Sciences, 2024, v. 280, n. 6, p. 947, doi. 10.1007/s10958-024-07189-8
- By:
- Publication type:
- Article
Moran frame spectral measure and Beurling dimension.
- Published in:
- Studia Mathematica, 2025, v. 280, n. 3, p. 247, doi. 10.4064/sm240305-25-9
- By:
- Publication type:
- Article
The Constraint Function Response Shifting Scalar-Based Optimization Method for the Reliability-Based Dynamic Optimization Problem.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 4, p. 567, doi. 10.3390/math13040567
- By:
- Publication type:
- Article
The weighted Davis-Wielandt Berezin number for reproducing kernel Hilbert space operators.
- Published in:
- Journal of Inequalities & Applications, 2025, v. 2025, n. 1, p. 1, doi. 10.1186/s13660-025-03255-0
- By:
- Publication type:
- Article
Anisotropic adams' type inequality with exact growth in R 4.
- Published in:
- Advanced Nonlinear Studies, 2025, v. 25, n. 1, p. 34, doi. 10.1515/ans-2023-0159
- By:
- Publication type:
- Article
Well-Posedness of the Mild Solutions for Incommensurate Systems of Delay Fractional Differential Equations.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 60, doi. 10.3390/fractalfract9020060
- By:
- Publication type:
- Article
Regularity Results for Hybrid Proportional Operators on Hölder Spaces.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 58, doi. 10.3390/fractalfract9020058
- By:
- Publication type:
- Article
Heterotopic Journeys and Migrant Precarity in Shamlal Puri's Dubai Dreams: The Rough Road to Riches.
- Published in:
- IUP Journal of English Studies, 2024, v. 19, n. 4, p. 126
- By:
- Publication type:
- Article
Liminality and Canaanite Cultic Spaces: Temple Entrances, Status Transformations and Ritual in Threshold Contexts.
- Published in:
- Palestine Exploration Quarterly, 2022, v. 154, n. 1, p. 2, doi. 10.1080/00310328.2020.1836769
- By:
- Publication type:
- Article
The K8 House: A new domestic space from the Iron Age II at Tell Halif, Israel.
- Published in:
- Palestine Exploration Quarterly, 2019, v. 151, n. 3/4, p. 218, doi. 10.1080/00310328.2019.1686593
- By:
- Publication type:
- Article
Private Events for Public Benefit? Events and the Emergence of Public–private Parks.
- Published in:
- Event Management, 2023, v. 27, n. 5, p. 809, doi. 10.3727/152599523X16796167688112
- By:
- Publication type:
- Article